# SDR ASOA201201040

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FROM FS 349 TO 379 APPROX RBL 9.  R & R SEAT RAIL. EVALUATED SEAT TRACK DETERMINED THAT SEAT TRACK IS OUT OF ALLOWABLE LIMITS IAW SRM 53-21-49-101-001.  REMOVED SEAT TRACK  IAW AMM 53-00-49-000-801-A03.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801-A03.
